Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 8, Issue 1, 1-85
Articles: 1 - 8 XML export
Stability of derivations in fuzzy normed algebras
Author(s): Yeol Je Cho, Choonkill Park, Young-Oh Yang
Pages: 1--7
Some common coupled fixed point theorems for generalized contraction in \(b\)-metric spaces
Author(s): Nidhi Malhotra, Bindu Bansal
Pages: 8--16
Singular values and fixed points of family of generating function of Bernoullis numbers
Author(s): Mohammad Sajid
Pages: 17--22
Integrability and \(L^1\)-convergence of fuzzy trigonometric series with special fuzzy coefficients
Author(s): Sandeep Kaur, Jatinderdeep Kaur
Pages: 23--39
Applications of discriminant analysis on shear turbulence data in wavenumber domain
Author(s): Yongfang Wang, Xin Luan, Tongxing Li
Pages: 40--45
On \(\nabla^{**}\)-distance and fixed point theorems in generalized partially ordered \(D^*\)-metric spaces
Author(s): Alaa Mahmood AL. Jumaili, Xiao Song Yang
Pages: 46--54
Fuzzy fixed point theorems for multivalued fuzzy contractions in \(b\)-metric spaces
Author(s): Supak Phiangsungnoen, Poom Kumam
Pages: 55--63
Stability of an ACQ-functional equation in various matrix normed spaces
Author(s): Zhihua Wang, Prasanna K. Sahoo
Pages: 64--85